MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. ADVANCED CONTROL I-BASE, DC; OPERATING TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. ADVANCED CONTROL I-BASE, DC; OPERATING TABLE
Model Number 5803
Medical Device Problem Codes Use of Device Problem (1670); Device Fell (4014)
Health Effect - Clinical Codes Fall (1848); Insufficient Information (4580)
Date of Event 03/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a surgery wrong h frame pin was pulled by staff causing the patient to fall.
 
Additional Manufacturer Narrative
Per the information obtained from investigation, no problems with the device were reported.User failed to secure the tabletop with a t-pin through the mounting tube thus causing a patient fall during the transfer from the floor bed.Patient was subjected to a ct scan following the fall but it came out to be normal.No injury was reported.The ifu was reviewed and found to be sufficient with warnings regarding the usage of t-pins.The incident has thus been deemed as a use error as there was a failure to follow instructions and recommended practices for patient safety and device usage.Educational in-service was conducted by the manufacturer following this incident.
 
Event or Problem Description

Brand Name
ADVANCED CONTROL I-BASE, DC
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key21688158
Report Number2921578-2025-00007
Device Sequence Number15773546
Product Code JEA
UDI-Device Identifier00842430106026
UDI-Public(01)00842430106026(11)130402
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5803
Device Catalogue Number5803
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale